Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 39, NWS Amarillo, TX

June 22, 2023Hemphill County, Wheeler County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 22, 2023, 3:51 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 3:51 PM CDT (20:51 UTC)
Expired
Jun 22, 2023, 4:30 PM CDT
In force
39 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 149 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:51 PM CDTTSTM WND DMG6 Nnw Allison, TXCounty barn damaged, roof damage to homes sustained, unspecified window damage. Possible tornado to be determined.
Jun 22, 3:51 PM CDTTSTM WND DMG6 Nnw Allison, TXCounty barn damaged, roof damage to homes sustained, unspecified window damage. Possible tornado to be determined.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WFUS54 KAMA 222051
TORAMA
TXC211-483-222130-
/O.NEW.KAMA.TO.W.0039.230622T2051Z-230622T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
351 PM CDT Thu Jun 22 2023

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Northeastern Wheeler County in the Panhandle of Texas...
  Southeastern Hemphill County in the Panhandle of Texas...

* Until 430 PM CDT.
    
* At 350 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Allison, or 25 miles west of Cheyenne, moving
  southeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Allison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3556 10025 3572 10014 3567 10000 3543 10000
TIME...MOT...LOC 2050Z 297DEG 23KT 3561 10012 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DGW
3 follow-up statements
382 
WWUS54 KAMA 222102
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
402 PM CDT Thu Jun 22 2023

TXC211-483-222130-
/O.CON.KAMA.TO.W.0039.000000T0000Z-230622T2130Z/
Wheeler TX-Hemphill TX-
402 PM CDT Thu Jun 22 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN WHEELER AND SOUTHEASTERN HEMPHILL COUNTIES...
    
At 402 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Allison, or 20 miles west of
Cheyenne, moving southeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Allison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3556 10025 3572 10014 3567 10000 3543 10000
TIME...MOT...LOC 2102Z 297DEG 23KT 3557 10004 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN

$$

DGW
040 
WWUS54 KAMA 222116
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
416 PM CDT Thu Jun 22 2023

TXC211-483-222130-
/O.CON.KAMA.TO.W.0039.000000T0000Z-230622T2130Z/
Wheeler TX-Hemphill TX-
416 PM CDT Thu Jun 22 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN WHEELER AND SOUTHEASTERN HEMPHILL COUNTIES...
    
At 416 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Sweetwater, or 16 miles west of
Cheyenne, moving southeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Allison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3553 10019 3569 10009 3567 10000 3543 10000
TIME...MOT...LOC 2116Z 297DEG 23KT 3553 9994 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN

$$

DGW
765 
WWUS54 KAMA 222126
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
426 PM CDT Thu Jun 22 2023

TXC211-483-222136-
/O.EXP.KAMA.TO.W.0039.000000T0000Z-230622T2130Z/
Wheeler TX-Hemphill TX-
426 PM CDT Thu Jun 22 2023

...THE TORNADO WARNING FOR NORTHEASTERN WHEELER AND SOUTHEASTERN
HEMPHILL COUNTIES WILL EXPIRE AT 430 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3553 10019 3569 10009 3567 10000 3543 10000
TIME...MOT...LOC 2126Z 297DEG 23KT 3552 9993 

$$

DGW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 22, 2:35 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 22, 2:35 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
235 PM CDT Thu Jun 22 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM ...
(This evening through Friday night)
Issued at 234 PM CDT Thu Jun 22 2023

Additional rounds of thunderstorms are possible in the short term,
with some of these potentially being severe.

This afternoon, focus is on an MCS ongoing in the eastern
Panhandles. As this MCS continues to dive southeastward, a stray
severe hailstone could occur given MUCAPE values exceeding 1000
J/kg. Given the stabilized or partially stabilized boundary layer,
am not expecting tornadoes and a severe wind gust will be tough come
to by.

Moving ahead to late this afternoon into tonight, uncertainty
remains very high given the effects of the aforementioned MCS.
Outflow from this MCS should enhance upslope convergence along the
surface trough in E NM and lead to thunderstorm development to our
west. Given MLCAPE greater than 1000 J/kg, 0-6km bulk shear of 40
knots or greater, and sfc-500m SRH exceeding 50 m2/s2 as the low
level jet ramps up around 00z, all severe hazards would be possible
as those storms approach the TX/NM state line. Big concern here
remains stabilization given the eastern half of our area looks to be
worked over while the western half will likely be cooled by outflow.
Current thinking is that any storms should become elevated and pose
mainly a hail risk given surface stabilization, with the potential
exception of the far SW TX Panhandle, where cool outflow may not
quite reach, which would have a risk for a damaging wind gust or
tornado. Given the degree of uncertainty, have elected to largely go
with broad brush slight chance PoPs.

Tomorrow, N-S lee surface trough looks to shift eastward and set up
around a third to half the way eastward through the Panhandles. As
another perturbation approaches during the afternoon, thunderstorms
may develop. With MLCAPE building to over 2000 J/kg and similar
shear parameters as Thursday, all hazards would once again be
possible. Primary issue looks to be capping, as a good deal of
guidance suggests enough inhibition will remain through the
afternoon to prevent convective initiation. Thus, Thursday's risk is
highly conditional and have elected to largely keep mentions to a
slight chance.

Ferguson

&&

.LONG TERM ...
(Saturday through next Wednesday)
Issued at 234 PM CDT Thu Jun 22 2023

An area of high pressure is set up in northern Mexico and sits in
that area though next week. This creates a deep ridge in the jet
stream above our CWA that will allow a dry and warm weather
pattern to settle in for our long range forecast period.

Saturday through Thursday pops are mostly unmentionable, except
for a few rouge areas in the north on Monday and Tuesday. Long
range models show very low confidence for thunderstorms in the
evening on both of those days, so we have permitted the NBM to
give a few places some slight chances pops for now. Otherwise, the
main concern for next week will be 100 degree highs for multiple
days. Based off ensembles, Tuesday and Wednesday look to be the
hottest days for this week. Temperatures across the area could be
in the low to mid 100's for both of those days. Fortunately, heat
index values do not look concerning at this time, thanks to RH
values being low all next week. The actual temperatures will be
our main issue for this time period.

Rangel

&&

.AVIATION...
(18Z TAFS)
Issued at 1217 PM CDT Thu Jun 22 2023

MVFR to IFR stratus will be the primary concern for aviation
interests over the next 24 hours. While terminals should return to
VFR late this afternoon, expect reductions due to low ceilings to
to resume tonight. Second concern is the potential for
thunderstorms. At this time, expect these to slip east of DHT/AMA
while they'll affect GUY over the next couple hours. Amendments
may be needed for thunderstorms given the high level of
uncertainty.

Ferguson

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                67  91  66  99 /  20  20  20   0
Beaver OK                  64  86  66  94 /  30  20  20   0
Boise City OK              63  89  59  91 /  30  20  10   0
Borger TX                  69  94  69 101 /  20  20  20   0
Boys Ranch TX              67  96  65 100 /  20  20  10   0
Canyon TX                  66  93  66  99 /  20  20  20   0
Clarendon TX               67  89  67  99 /  20  30  20   0
Dalhart TX                 63  92  58  95 /  20  10   0   0
Guymon OK                  64  90  63  93 /  30  20  20   0
Hereford TX                66  96  65 101 /  20  10  10   0
Lipscomb TX                65  87  66  96 /  30  30  30   0
Pampa TX                   67  89  67  97 /  20  30  20   0
Shamrock TX                68  88  66  99 /  30  20  30   0
Wellington TX              68  90  67 101 /  20  20  20   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...77
LONG TERM....55
AVIATION...77
Hazardous weather outlook, Jun 22, 2:39 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
239 PM CDT Thu Jun 22 2023

OKZ001>003-TXZ001>020-317-230900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
239 PM CDT Thu Jun 22 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

A severe thunderstorm may develop in the eastern Panhandles this
afternoon. The primary risk with any severe storms in the eastern
Panhandles would be large hail.

Late this afternoon into tonight, severe thunderstorms may occur
in the western Panhandles, with large hail the primary concern.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms may return Friday afternoon and evening. If
thunderstorms develop, they may become severe, with a risk for
large hail, damaging winds, and perhaps a tornado.

Dangerously hot temperatures may be present for Palo Duro Canyon
on Saturday afternoon and again on Tuesday and Wednesday
afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Jun 22, 10:56 AM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1056 AM CDT Thu Jun 22 2023

OKZ002-003-221645-
Texas OK-Beaver OK-
1056 AM CDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northwestern Beaver
and northeastern Texas Counties through 1145 AM CDT...

At 1055 AM CDT, Doppler radar was tracking a strong thunderstorm over
Baker, or 11 miles south of Liberal, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone, Turpin and Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3676 10075 3678 10113 3697 10117 3700 10102
      3700 10079
TIME...MOT...LOC 1555Z 260DEG 16KT 3689 10099

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

DGW
Special weather statement, Jun 22, 11:49 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1149 AM CDT Thu Jun 22 2023

OKZ002-TXZ003-221730-
Texas OK-Hansford TX-
1149 AM CDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of south central Texas
and north central Hansford Counties through 1230 PM CDT...

At 1148 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Guymon, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central Texas
and north central Hansford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3648 10153 3660 10155 3674 10127 3647 10119
TIME...MOT...LOC 1648Z 254DEG 14KT 3656 10144

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

DGW
Special weather statement, Jun 22, 12:30 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1230 PM CDT Thu Jun 22 2023

OKZ002-003-TXZ002>004-008-221830-
Texas OK-Beaver OK-Hutchinson TX-Sherman TX-Ochiltree TX-Hansford TX-
1230 PM CDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of southern Beaver,
southeastern Texas, north central Hutchinson, Hansford, southeastern
Sherman and northwestern Ochiltree Counties through 130 PM CDT...

At 1230 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Elmwood to 11 miles northwest
of Morse. Movement was east at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Perryton, Spearman, Beaver, Gruver, Hardesty, Elmwood, Morse, Bryans
Corner, Farnsworth, Boyd, Waka and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3673 10014 3600 10149 3626 10194 3687 10074
TIME...MOT...LOC 1730Z 289DEG 15KT 3672 10056 3618 10161

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

DGW
Special weather statement, Jun 22, 1:30 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
130 PM CDT Thu Jun 22 2023

OKZ003-TXZ002>005-008-009-221930-
Beaver OK-Hutchinson TX-Sherman TX-Ochiltree TX-Roberts TX-
Hansford TX-Lipscomb TX-
130 PM CDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of southern Beaver,
northern Lipscomb, northern Hutchinson, Hansford, southeastern
Sherman, northwestern Roberts and Ochiltree Counties through 230 PM
CDT...

At 130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Darrouzett to Pringle.
Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Perryton, Spearman, Booker, Gruver, Follett, Darrouzett, Wolf Creek
Park, Elmwood, Farnsworth, Waka, Pringle, Morse, Bryans Corner,
Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3577 10129 3615 10176 3650 10106 3650 10095
      3656 10095 3677 10052 3659 10000 3647 10000
TIME...MOT...LOC 1830Z 297DEG 17KT 3652 10039 3597 10148

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DGW
Special weather statement, Jun 22, 2:21 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
221 PM CDT Thu Jun 22 2023

TXZ003>005-008>010-222015-
Hemphill TX-Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
Lipscomb TX-
221 PM CDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of Lipscomb,
northeastern Hutchinson, southeastern Hansford, Roberts, northwestern
Hemphill and southeastern Ochiltree Counties through 315 PM CDT...

At 221 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Lipscomb to 19 miles east
of Stinnett. Movement was southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lipscomb, Codman and Wolf Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3562 10077 3562 10087 3593 10143 3646 10060
      3630 10000 3623 10000
TIME...MOT...LOC 1921Z 293DEG 22KT 3631 10041 3587 10110

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DGW
Local storm report, Jun 22, 3:41 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
341 PM CDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Tstm Wnd Gst     10 E Miami              35.69N 100.46W
06/22/2023  M58 MPH          Hemphill           TX   Mesonet

&&

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:10 PM CDTAreal Flood AdvisoryAMAArmstrong3 hr
Jun 21, 7:14 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACarson, Hutchinson61 min
Jun 21, 8:04 PM CDTSevere Thunderstorm WarningAMASherman56 min
Jun 22, 12:30 PM CDTSpecial Weather StatementAMAHansford, Sherman60 min
Jun 22, 1:11 PM CDTAreal Flood AdvisoryAMAHansford, Hutchinson, Ochiltree3 hr
Jun 22, 1:30 PM CDTSpecial Weather StatementAMAHansford, Hutchinson, Ochiltree60 min
Jun 22, 1:43 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree40 min
Jun 22, 2:21 PM CDTSpecial Weather StatementAMALipscomb, Ochiltree, Roberts54 min
Jun 22, 2:36 PM CDTAreal Flood AdvisoryAMALipscomb, Ochiltree3 hr
Jun 22, 3:05 PM CDTAreal Flood AdvisoryAMAHemphill3 hr
Jun 22, 3:17 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Wheeler58 min
Jun 22, 3:50 PM CDTRiver Flood AdvisoryAMAHansford4 hr
Jun 22, 4:07 PM CDTSpecial Weather StatementAMACollingsworth23 min
Jun 22, 4:12 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler93 min
Jun 22, 4:12 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill, Wheeler18 min
Jun 22, 5:12 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACollingsworth63 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.